# SDR 2003UALA00952

- Difficulty date: December 13, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 52,918 hours, 6,455 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 43AR CRACKED AT FUSELAGE STATION 240.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED STRINGER SPLICE REPAIR.
